# SDR DALA2015083105353

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 53,934 hours, 29,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 1549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERED INTERCOSTAL, BS 1549.750.  COMPLIED WITH ERA 538857-14, REV O.
